# SDR QXEA2012082000826

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR, HINGE ARM HAS MULTIPLE AREAS OF CHAFE DAMAGE TO LOWER EDGE.  SMOOTHED DAMAGE IAW SRM 51-14-00-02-04.  NO LIMITS FOR DAMAGE TO HINGE, MAPPED FOR ENGINEERING.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  BLEND DAMAGE 4.4 BY .4 BY .018 INCHES DEEP.  MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-52-810.  ALODINED, PRIMED AND PAINTED IAW RD 8/4-52-810.  COMPLIED WITH TASK CARD RD 8/4-57-810.
